# SDR DLL10970686

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527084113
- Condition: Cracked
- Location: Ws 319.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING SKIN FOUND CRACKED OVER THE IWS 319.8 RIB JUST FWD OF THE REAR SPAR.  THE CRACK IS APPROX 1.5 LONG AND RUNS DIAGONALLY THROUGH A RIB SHEAR CLIP ATTACH FASTENER.
